# SDR UIEA2017042400630

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 224230423
- Part serial: NSN
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT CORE COWL HOLD OPEN ROD STOW BRACKET AND ADPATER FOUND WORN.  THE BRACKETS AND ADAPTER WERE REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
